MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that he is in pain.It feels like a needle inside.It is a burning pain and the pain level is way over 10.The skin is red.The skin is slightly warmer than the rest of his body.On wednesday it looked like red dots.Today it looks very red on the area.The patient started about 2 months ago.The patient did mention this to his doctor and the doctor told him this was the healing process.The pain is only when he is wearing the unit.When he takes it off the pain diminishes and goes away after an hour or so.The area that is red gets irritated when he is wearing his shoes.The customer service representative offered to replace his unit and coil and the patient declined saying he does not want to delay the healing.He also wanted to review the placement of the coil.The customer service representative advised she would have his sales representative (b)(6) call him regarding this issue.The customer service representative called (b)(6) and explained the patient's issue.She advised not to send any new product as she will contact the patient and advise him to visit the doctor.(b)(6) noted this may be a new medical issue since there was no pain for over a month of treating between (b)(6)2025 and (b)(6)2026.No product was shipped.No return noted.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key24344121
Report Number0002242816-2026-00015
Device Sequence Number10041459
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1068240
Device Catalogue Number1068240
Device Lot Number25303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexUnknown
Patient EthnicityNon Hispanic